Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 386, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Sep 4, 2019, 6:02 PM EDT for 4 counties in Pennsylvania; Burlington County, Camden County, Gloucester County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2019, 6:02 PM EDT (22:02 UTC)
- Expired
- Sep 4, 2019, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
988
WUUS51 KPHI 042202
SVRPHI
NJC005-007-015-PAC029-045-091-101-042245-
/O.NEW.KPHI.SV.W.0386.190904T2202Z-190904T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
602 PM EDT Wed Sep 4 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northwestern Camden County in southern New Jersey...
North central Gloucester County in southern New Jersey...
West central Burlington County in southern New Jersey...
South central Montgomery County in southeastern Pennsylvania...
East central Chester County in southeastern Pennsylvania...
Philadelphia County in southeastern Pennsylvania...
Delaware County in southeastern Pennsylvania...
* Until 645 PM EDT.
* At 602 PM EDT, a severe thunderstorm was located over Newtown
Square, or 11 miles east of West Chester, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Chester, Deptford, Voorhees, West Deptford, Glassboro, Lindenwold,
Bellmawr, Yeadon, Woodbury, Pitman, Conshohocken, Palmyra,
Folcroft, Swarthmore and Paulsboro.
This includes the following highways...
Atlantic City Expressway between mile markers 42 and 44.
Interstate 295 in New Jersey between mile markers 16 and 43.
Interstate 95 in Pennsylvania between mile markers 6 and 29.
New Jersey Turnpike between exits 3 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 7556 4010 7545 3999 7485 3969 7506
TIME...MOT...LOC 2202Z 292DEG 24KT 4001 7540
HAIL...1.00IN
WIND...60MPH
$$
Staarmann2 follow-up statements
043
WWUS51 KPHI 042224
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Wed Sep 4 2019
PAC029-042234-
/O.CAN.KPHI.SV.W.0386.000000T0000Z-190904T2245Z/
Chester PA-
624 PM EDT Wed Sep 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHESTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3994 7542 4001 7538 4006 7523 3999 7485
3969 7506
TIME...MOT...LOC 2224Z 287DEG 22KT 3996 7529
$$
NJC005-007-015-PAC045-091-101-042245-
/O.CON.KPHI.SV.W.0386.000000T0000Z-190904T2245Z/
Camden NJ-Gloucester NJ-Burlington NJ-Montgomery PA-Philadelphia PA-
Delaware PA-
624 PM EDT Wed Sep 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN CAMDEN...NORTH CENTRAL GLOUCESTER...WEST CENTRAL
BURLINGTON...SOUTHEASTERN MONTGOMERY...PHILADELPHIA AND EASTERN
DELAWARE COUNTIES...
At 624 PM EDT, a severe thunderstorm was located over Drexel Hill, or
8 miles southwest of Philadelphia, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Deptford, Voorhees, West Deptford, Glassboro, Lindenwold, Bellmawr,
Yeadon, Woodbury, Pitman, Palmyra, Folcroft, Swarthmore, Paulsboro,
Magnolia and Westville.
This includes the following highways...
Atlantic City Expressway between mile markers 42 and 44.
Interstate 295 in New Jersey between mile markers 18 and 43.
Interstate 95 in Pennsylvania between mile markers 8 and 29.
New Jersey Turnpike between exits 3 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3994 7542 4001 7538 4006 7523 3999 7485
3969 7506
TIME...MOT...LOC 2224Z 287DEG 22KT 3996 7529
HAIL...1.00IN
WIND...60MPH
$$
Staarmann262
WWUS51 KPHI 042236
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
636 PM EDT Wed Sep 4 2019
NJC005-007-015-PAC045-091-101-042246-
/O.EXP.KPHI.SV.W.0386.000000T0000Z-190904T2245Z/
Camden NJ-Gloucester NJ-Burlington NJ-Montgomery PA-Philadelphia PA-
Delaware PA-
636 PM EDT Wed Sep 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN...NORTH
CENTRAL GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTHEASTERN
MONTGOMERY...PHILADELPHIA AND EASTERN DELAWARE COUNTIES WILL EXPIRE
AT 645 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3994 7542 4001 7538 4006 7523 3999 7485
3969 7506
TIME...MOT...LOC 2236Z 291DEG 23KT 3995 7526
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:21 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 4, 4:21 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 421 PM EDT Wed Sep 4 2019 .SYNOPSIS... A cold front will cross the region tonight before stalling to our south. High pressure builds toward the Mid-Atlantic on Thursday. Hurricane Dorian will cross eastern North Carolina on Friday before moving quickly to the northeast and past our area Friday night. A weak cold front will move through the region later Saturday, followed by a return to high pressure for Sunday into the new week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A severe thunderstorm watch will remain in effect for ern PA and northern NJ through 900 PM. Damaging winds are expected to accompany tstms as the cold front slices through the area early tonight. A few warnings were issued by BGM earlier, but those storms moves across SE NY earlier. More will develop to our W shortly and affect the region this evening. The cold front will be entering the southern Poconos shortly and will move SE into the Delaware Valley around dusk then offshore NJ/DE by 10PM or so. Drier and cooler air will arrive behind the front. Clouds will decrease late and with the dry air, not much in the way of fog is expected overnight. Low will drop into the low/mid 50s N/W and low/mid 60s across srn NJ and Delmarva. Winds will shift to NW this evening behind the front then the go N or NE towards dawn. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... The cold front will be SE of the area Thursday morning while weak high pressure builds to the north. Hurricane Dorian will be moving slowly N/NE along the S Carolina coast. The (thicker/lower) clouds in advance of Dorian will be arriving across Delmarva during the morning and into NJ/ern PA by afternoon. A slowly increasing NE winds will also our region. A couple showers may arrive across srn NJ and Delmarva late, so some chc pops are in the fcst for these areas attm. It will be cool on Thursday with highs only in the low/mid 70s. Winds will be mostly northeast at 10 to 15 mph, but gusts around 25 mph are expected along the DE/NJ coastal areas. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... The main feature of this period is what will occur with Hurricane Dorian as it makes it way up the Mid-Atlantic coastline. Current NHC tracks Dorian through eastern North Carolina on Friday, crossing Hatteras and then pushing up the Mid-Atlantic coast on Friday and continuing into the North Atlantic waters on Saturday. Based on the current forecast track, we would likely start to see some of Dorian's rain arrive Thursday night with the bulk of the impacts not felt until Friday. The majority of the impacts will be along the immediate coast due to their proximity to the storm and the further inland you go there will be less impacts. Rainfall will be heavy at times and around 1 to 3 inches of rain may fall, with the heaviest across southern Delaware and up along the New Jersey coast. Winds will ramp up quickly, especially along the coast and winds of 30 to 40 mph with gusts around 50 mph are possible, again mainly right along the coast. The main takeaway with Dorian is keep an eye on the forecast and monitor the track of the storm. Impacts are closely tied to just where the storm goes so if it stays further or closer to our area, the impacts will change. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of the afternoon and this evening...Scattered thunderstorms will continue to move across the region with MVFR and psbl IFR with any tstm. Winds will be mostly S or SW this evening and then turn W or NW once the tstms/showers move thru. Improving conditions late. Tonight...VFR returning to the terminals as tstms move away. NW winds will bring in drier air overnight. After midnight, winds will become N then NE. High clouds increasing across Delmarva and srn NJ towards dawn. Thursday...VFR expected. Increasing clouds from SE to NW thru the late morning and afternoon. A few showers are possible late across Delmarva and srn NJ. I have not included them in the 18Z tafs however, since chance is low. Outlook... Thursday night and Friday...MVFR ceilings along with some possible rain developing for a time mainly at MIV and ACY especially on Friday, otherwise VFR ceilings. Northeast winds 5-15 knots Thursday, increasing to 10-20 knots Friday with higher gusts especially at MIV and ACY. Winds becoming north to northwest Friday night and diminishing. Saturday and Sunday...VFR. Northwest winds 10 knots or less Saturday, then light west-northwest Sunday. && .MARINE... Winds and seas slowly increasing out ahead of a cold front which will cross the waters early tonight. Winds and seas will locally be higher with the tstms, but overall conditions will remain below SCA tonight. Seas on the ocean will be 3 to 4 ft. SMW may be issued for tstms this evening. Winds will shift from SW before the front to NW behind it. Later tonight, winds will become N. Thursday...Sub-SCA, but winds will increase from the N then NE thru the afternoon. Showers will arrive across the srn NJ and DE waters late during the afternoon. Seas mostly 3 to 4 ft on the ocean. Outlook... Thursday night through Friday...Strong northeast winds developing, especially Friday, with dangerous seas. Wind gusts of 35-45 knots are probable, with these peaking during Friday. Gusts in excess of 50 knots are possible, mainly across the Delaware and extreme southern New Jersey coastal waters. The winds become north and diminish during Friday night. Saturday and Sunday...Northwest winds rapidly diminish Saturday, then becoming southwesterly at night and Sunday. Rip Currents... We are expecting a somewhat chaotic swell pattern for today, with swells arriving from the east, southeast and south. As a result, we will carry a moderate risk for the development of dangerous rip currents. Otherwise, there will be a southerly wind at the beaches increasing around 15 MPH with breaking waves around 3 feet. At least a moderate risk for the development of dangerous rip currents Thursday, then a high risk is anticipated for Friday as the center of Hurricane Dorian passes by our region well offshore. The large swells and gusty onshore winds will result in dangerous surf and rip currents. The conditions are expected to improve over the weekend. && .TIDES/COASTAL FLOODING... A prolonged onshore flow is expected from Thursday into Friday night. As a result, water will build up along the coast. We may experience some minor tidal flooding along the coasts of Delaware and New Jersey Friday afternoon. Depending on the forward speed of Dorian, we will need to keep an eye on Friday night's high tide and possibly Saturday afternoon's high tide for additional minor flooding. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...O'Hara Short Term...O'Hara Long Term...Gorse/Meola Aviation...Gorse/Iovino Marine...Gorse/Iovino/Meola Tides/Coastal Flooding...
Hazardous weather outlook, Sep 4, 4:07 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 407 PM EDT Wed Sep 4 2019 DEZ001-002-MDZ008-012-015-019-020-NJZ016>019-021-PAZ060-070-071- 101>104-052015- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Salem- Gloucester-Camden-Northwestern Burlington-Cumberland-Berks-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 407 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Some thunderstorms this evening could produce locally strong to damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-015-PAZ054-055-061-062-105-106-052015- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon- Monroe-Lehigh-Northampton-Upper Bucks-Lower Bucks- 407 PM EDT Wed Sep 4 2019 ...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ013-052015- Western Monmouth- 407 PM EDT Wed Sep 4 2019 ...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Gusty onshore winds are anticipated late Thursday and especially Friday, and some coastal flooding is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-NJZ020-022-023-027-052015- Inland Sussex-Ocean-Atlantic-Cape May-Southeastern Burlington- 407 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. Some thunderstorms this evening could produce locally strong to damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Gusty onshore winds are anticipated late Thursday and especially Friday, and some coastal flooding is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-052015- Eastern Monmouth- 407 PM EDT Wed Sep 4 2019 ...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Dangerous surf and rip currents along with strong winds are anticipated for Thursday and especially Friday, and some coastal flooding and beach erosion is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024>026-052015- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 407 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. There is a moderate risk for the development of dangerous rip currents. Some thunderstorms this evening could produce locally strong to damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Dangerous surf and rip currents along with strong winds are anticipated for Thursday and especially Friday, and some coastal flooding and beach erosion is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-451>455-052015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 407 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Some thunderstorms this evening could produce locally strong to damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Dangerous seas and strong winds are probable later Thursday and especially Friday, particularly for the Atlantic coastal water zones. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-052015- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 407 PM EDT Wed Sep 4 2019 ...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The center of Hurricane Dorian is forecast to pass by well offshore during Friday. Dangerous seas and strong winds are probable later Thursday and especially Friday, particularly for the Atlantic coastal water zones. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Sep 4, 4:00 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
400 PM EDT Wed Sep 4 2019
NJZ001-008-042030-
Morris-Sussex-
400 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORRIS AND EAST
CENTRAL SUSSEX COUNTIES...
At 400 PM EDT, a strong thunderstorm was located over Ogdensburg, or
8 miles east of Newton, moving east at 40 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Kinnelon, Butler, Franklin, Riverdale, Hamburg, Ogdensburg, Green
Pond, Pequannock Township, Highland Lake and Lake Mohawk.
This includes Interstate 287 in New Jersey between mile markers 52
and 54.
If outdoors, consider seeking shelter inside a building.
A severe thunderstorm watch remains in effect until 900 PM EDT for
northern and northwestern New Jersey.
LAT...LON 4110 7449 4104 7450 4105 7445 4102 7443
4103 7442 4100 7430 4098 7430 4097 7428
4096 7429 4104 7470 4113 7470 4118 7440
TIME...MOT...LOC 2000Z 268DEG 33KT 4109 7460
StaarmannSpecial weather statement, Sep 4, 5:51 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
551 PM EDT Wed Sep 4 2019
PAZ070-071-102-104-042230-
Eastern Montgomery-Delaware-Eastern Chester-Philadelphia-
551 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...EAST
CENTRAL CHESTER...PHILADELPHIA AND DELAWARE COUNTIES...
At 550 PM EDT, a strong thunderstorm was located over Paoli, or 8
miles northeast of West Chester, moving east at 30 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Philadelphia, Camden, West Chester, West Norriton, Yeadon,
Conshohocken, Folcroft, Swarthmore, Paulsboro, Narberth, East
Lansdowne, Wissinoming, Darby Township, Morris Park, Bryn Mawr, Trout
Lake, Tacony, Radnor Township, Gradyville and Broomall.
This includes Interstate 95 in Pennsylvania between mile markers 7
and 32.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4006 7557 4009 7547 4012 7542 4005 7498
4002 7501 4002 7504 3998 7508 3996 7513
3990 7513 3988 7515 3988 7519 3985 7525
3985 7530 3997 7561
TIME...MOT...LOC 2150Z 287DEG 24KT 4004 7547
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 5:51 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 39 min |
| Sep 4, 7:05 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 25 min |
| Sep 4, 4:00 PM EDT | Special Weather Statement | PHI | Passaic | 30 min |
| Sep 4, 6:57 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 33 min |
| Sep 4, 7:11 PM EDT | Special Weather Statement | PHI | Burlington | 34 min |
| Sep 4, 7:12 PM EDT | Special Weather Statement | PHI | Ocean | 33 min |
| Sep 4, 7:16 PM EDT | Special Weather Statement | PHI | Monmouth | 14 min |
| Sep 4, 7:19 PM EDT | Special Weather Statement | PHI | Burlington | 41 min |
| Sep 4, 7:24 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 51 min |
| Sep 4, 7:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Sep 4, 7:47 PM EDT | Special Weather Statement | PHI | Camden | 43 min |
| Sep 4, 7:59 PM EDT | Special Weather Statement | PHI | Ocean | 46 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.